View Full Version : Need Advice on Propecia SE

02-07-2011, 08:41 AM
Hi all !
First of all im not a native english speaker, so, in advance, sorry for my english !

My question is, should i stop propecia. (it works pretty well it seems...)
Im experiencing sexual problemes. The question is : is it due to Propecia ? Psychology ? Or aging ? (im "only" 34...).

I tell you my story ? Thanks for reading.

I have had long time relation ships with women. Never had only ONE erection problem. Or... only the 4 first time with a girl who impressed me a lot. Apart that : strong erections and lastin as long as i wanted... Heaven on earth !

I take Propecia from september 2009. In february 2010 i noticed weaker erections. But all was still ok.

In march 2010 my long time girlfrend dumped me. Out of fear i stopped Propecia.

I was on fire anew. Masturbating all the time. But i had no girlfriend... So i could not "test" the real things.
My hair fell again.

I started propecia again, but only half a pill. Still good effect on my hair !

Until september Sex with girls was pretty ok... but not as good ans strong as before. But they were pleased.
with my girlfrend of automn it was a real miss but she was weird...
Had another GF this winter. Erections not as strong as berfore and i "last" soooo much longer ! like its even hard to finish !!! She was also very content with sex with me.

Finally, i v just a met a girl i really like. Who, thus, impresses me a bit. she is VERY sexual. Very horny. More pressure added.
So sex was awful. Very weak and short erection. and even taking her frome beghind i did not manage to finish myself !!!!!!!! (even if i had time to give her an orgasm, but she is "easy"...).

On the day after i tried masturbate. It was almost difficult making myself come !!!! with weak erection again...

We tried it again 2 times. It better a bit but still awful...

MY QUESTIONS, regarding my story :

Do you think this loss of sexual "skill" is due to :

- side effects of propecia ? Its like "i cant even if i want to" ! really weird !

- psychological effect ? like it happened to me 7 years ago four times in a row with my new GF due to anxiety and stress ? If so my masturbation sessions would not be weakened as they are ! In this case all could end well in a long treme relationship...

- ageing ? Im not so old... But may be side effects of propecia are more important for people whom sexual peak is way behind (at around 20 for men as i read...)

I know many people on this forum arepretty experienced with these things. If you can help/advise.

Is it possible for side effects of propecia to appear only 6/7 months after the beginning ? as it seems to be the case

For now i stopped my 1/2 pill of Propecia. Will see. May be i should try 1/4 pills ? Is it ALL in my head ? But even masturbation is weaker...

THANK you for any advice !

02-10-2011, 06:31 AM
Long story uh ?

Stopped Propecia for 6 days. After 15 months of treatment and a 1 month stop in between.

Way better erections. that I loose sometime, only to get it back seconds later. And very very very long to ejaculate !

What you think ? evolution due to the stop of propecia or all is in my head ?????